Alert archive / Florida / Coastal Flood Statements in 2019

Coastal Flood Statement 9, NWS Key West, FL

September 25, 2019Monroe County, Florida

NWS Key West, FL issued this coastal flood statement at Sep 25, 2019, 12:44 PM EDT for Monroe County, Florida. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Sep 25, 2019, 12:44 PM EDT (16:44 UTC)
Expired
Oct 1, 2019, 3:47 PM EDT
In force
6 days
Issued by
NWS Key West, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

574 
WHUS42 KKEY 251644
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1244 PM EDT Wed Sep 25 2019

FLZ076>078-261600-
/O.NEW.KKEY.CF.S.0009.190925T1644Z-190926T1800Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1244 PM EDT Wed Sep 25 2019

...COASTAL FLOOD ADVISORY IS CANCELLED...
...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING 
AREAS THROUGH THURSDAY AFTERNOON...

* COASTAL FLOODING...Although tides have fallen below advisory
  thresholds and will continue to drop through this evening. By
  tomorrow morning, tides are expected to rise again between one
  half foot and one foot above the predicted water level across
  the Florida Keys. The total water level at high tide will result
  in minor saltwater flooding, particularly for Gulf and Bayside
  communities.

* TIMING...The impacts from saltwater flooding will be greatest at
  high tide. For the Lower Keys and Middle Keys, the next higher
  high tide will late Thursday morning into early Thursday
  afternoon. Tides across the Upper Keys will tend to stay high, 
  with very little relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow and some
  seawalls and docks will be overtopped. Motorists should
  remember, persistent puddles around the times of high tide are
  almost certain to be saltwater. 

$$
12 follow-up statements
399 
WHUS42 KKEY 261756
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
156 PM EDT Thu Sep 26 2019

FLZ076>078-270900-
/O.EXT.KKEY.CF.S.0009.000000T0000Z-190927T1800Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
156 PM EDT Thu Sep 26 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW LYING 
AREAS THROUGH FRIDAY...

* COASTAL FLOODING...Tides will continue to run around three 
  quarters of a foot above the predicted water levels across the 
  Florida Keys. The total water level will result in minor 
  saltwater flooding around the time of high tide. Peak water 
  levels are expected to be very similar to those observed 
  during the high tides of the past couple of mornings. 

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest from late Friday morning
  into Friday afternoon. Tides across the Upper Keys will tend to
  stay high, with only minor relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Motorists should 
  remember that persistent puddles around the times of high tide 
  are almost certain to be saltwater. 

$$

LIW
358 
WHUS42 KKEY 270840
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
440 AM EDT Fri Sep 27 2019

FLZ076>078-271800-
/O.CON.KKEY.CF.S.0009.000000T0000Z-190927T1800Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
440 AM EDT Fri Sep 27 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING 
AREAS...

* COASTAL FLOODING...Tides will continue to run around three
  quarters of a foot above the predicted water levels across the 
  Florida Keys. The total water level will result in minor 
  saltwater flooding around the time of high tide. Peak water 
  levels are expected to be very similar to those observed during 
  the high tides of the past couple of mornings. 

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest this morning through early
  afternoon. Tides across the Upper Keys will tend to stay high,
  with only minor relief at low tide.

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

$$

CLR
065 
WHUS42 KKEY 271530
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1130 AM EDT Fri Sep 27 2019

FLZ076>078-280300-
/O.EXT.KKEY.CF.S.0009.000000T0000Z-190928T1900Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1130 AM EDT Fri Sep 27 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING 
AREAS...

* COASTAL FLOODING...Tides will continue to run three-quarters of
  a foot or more above the predicted water levels across the
  Florida Keys. The total water level will result in minor
  saltwater flooding around the time of high tide. Peak water
  levels today and Saturday are expected to be similar to those
  observed in recent days. 

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest late this morning and early
  this afternoon. High tides on Saturday will come about one hour
  later than today, shifting the highest risk of flooding into the
  early afternoon hours. Tides across the Upper Keys will tend to
  stay high, with only minor relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that
  persistent puddles around the times of high tide are almost
  certain to be saltwater. Any rainfall will have a hard time
  flushing out through storm drains filled with saltwater,
  allowing streets to flood with less rainfall than would 
  normally be needed.

$$
393 
WHUS42 KKEY 280230
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1030 PM EDT Fri Sep 27 2019

FLZ076>078-281030-
/O.CON.KKEY.CF.S.0009.000000T0000Z-190928T1900Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1030 PM EDT Fri Sep 27 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING 
AREAS...

* COASTAL FLOODING...Tides will continue to run three-quarters of
  a foot or more above the predicted water levels across the
  Florida Keys. The total water level will result in minor
  saltwater flooding around the time of high tide. Peak water
  levels tonight and Saturday are expected to be similar to those
  observed in recent days. 

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest in the morning and early in
  the afternoon. High tides on Saturday will come about one hour 
  later than today, shifting the highest risk of flooding into the
  early afternoon hours. Tides across the Upper Keys will tend to
  stay high, with only minor relief at low tide.
  

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. Any rainfall will have a hard time 
  flushing out through storm drains filled with saltwater, 
  allowing streets to flood with less rainfall than would 
  normally be needed. 

$$
476 
WHUS42 KKEY 281401
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1001 AM EDT Sat Sep 28 2019

FLZ076>078-282200-
/O.EXT.KKEY.CF.S.0009.000000T0000Z-190929T1900Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1001 AM EDT Sat Sep 28 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING
AREAS...

* COASTAL FLOODING...Minor saltwater flooding will continue around
  the time of high tides through at least Sunday. Tide levels will
  continue to run about three-quarters of a foot or more above
  predicted water levels across the Florida Keys. Peak water
  levels today may be an inch or two lower than on Friday, but it
  will still be enough to produce saltwater flooding impacts. The
  peak tide level tonight may be higher than observed last night,
  which would be enough to produce minor tidal overflow.

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest during the late morning and
  early afternoon high tide cycle, coming about one hour later 
  than on Friday. Another high tide cycle will occur during the 
  late evening and early overnight hours tonight. Over the Upper 
  Keys, tides will tend to stay high, with only minor relief at 
  low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that
  persistent puddles around the times of high tide are almost
  certain to be saltwater. 

$$
248 
WHUS42 KKEY 281914
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
314 PM EDT Sat Sep 28 2019

FLZ076>078-291000-
/O.CON.KKEY.CF.S.0009.000000T0000Z-190929T1900Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
314 PM EDT Sat Sep 28 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW-LYING 
AREAS...

* COASTAL FLOODING...Minor saltwater flooding will continue around
  the time of high tides through at least Sunday. Tide levels will
  continue to run about three-quarters of a foot or more above
  predicted water levels across the Florida Keys. Peak water
  levels during high tide tonight may be an inch or two higher
  than observed last night, which would be enough to produce minor
  tidal overflow. Sunday's late morning and early afternoon high
  tide could be an inch or two lower than Saturday, but it would
  also be enough for minor tidal overflow.

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest during the late morning and
  early afternoon high tide cycle, coming about one hour later on
  each successive day. Another high tide cycle will occur during 
  the late evening and early overnight hours tonight. Over the 
  Upper Keys, tides will tend to stay high, with only minor relief
  at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

$$
629 
WHUS42 KKEY 290821
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
421 AM EDT Sun Sep 29 2019

FLZ076>078-292000-
/O.EXT.KKEY.CF.S.0009.000000T0000Z-190930T2000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
421 AM EDT Sun Sep 29 2019

...MINOR COASTAL FLOODING EXPECTED TO CONTINUE ACROSS LOW LYING 
AREAS...

* COASTAL FLOODING...Minor saltwater flooding will continue around
  the time of high tides through at least Monday. Tide levels will
  continue to run between a half and three-quarters of a foot
  above predicted water levels across the Florida Keys. Water
  levels during today's midday to mid afternoon high tide and the
  subsequent high tide late this evening and overnight could be an
  inch or two lower than observed on Saturday, but minor flooding
  is still expected. 

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest around the times of high
  tide. The next two high tides will occur in the midday to mid
  afternoon hours today, and again late this evening and
  overnight. Over the Upper Keys, tides will tend to stay high, 
  with only minor relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

$$
633 
WHUS42 KKEY 291445
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1045 AM EDT Sun Sep 29 2019

FLZ076>078-300300-
/O.CON.KKEY.CF.S.0009.000000T0000Z-190930T2000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
1045 AM EDT Sun Sep 29 2019

...MINOR COASTAL FLOODING TO CONTINUE ACROSS LOW LYING AREAS...

* COASTAL FLOODING...Minor saltwater flooding will continue around
  the time of high tides through at least Monday. Tide levels will
  continue to run between a half and three-quarters of a foot
  above predicted water levels across the Florida Keys. Water
  levels during the noon through mid-afternoon high tide today,
  and the subsequent high tide late this evening and overnight, 
  could be an inch or two lower than observed on Saturday, but 
  minor flooding is still expected.
  

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest around the times of high
  tide. The next two high tides will occur in the noon to mid 
  afternoon hours today, and again late this evening and 
  overnight. Over the Upper Keys, tides will tend to stay high, 
  with only minor relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

$$

CJ/DAF
027 
WHUS42 KKEY 300803
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
403 AM EDT Mon Sep 30 2019

FLZ076>078-302000-
/O.EXT.KKEY.CF.S.0009.000000T0000Z-191001T1000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
403 AM EDT Mon Sep 30 2019

...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS...

* COASTAL FLOODING...Minor saltwater flooding will continue around
  the time of high tides today and tonight. Tide levels will
  continue to run between three quarters of a foot and one foot
  above predicted water levels across the Florida Keys.  

* TIMING...For the Lower and Middle Keys, the impacts from 
  saltwater flooding will be greatest around the times of high 
  tide. The next two high tides will occur in the noon to mid 
  afternoon hours today, and again late this evening and 
  overnight. Over the Upper Keys, tides will tend to stay high, 
  with only minor relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

$$
420 
WHUS42 KKEY 301938
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
338 PM EDT Mon Sep 30 2019

FLZ076>078-010900-
/O.CON.KKEY.CF.S.0009.000000T0000Z-191001T1000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
338 PM EDT Mon Sep 30 2019

...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS...

* COASTAL FLOODING...Minor saltwater flooding will continue
  through tonight. Tide levels will continue to run between three
  quarters of a foot and one foot above predicted water levels 
  across the Florida Keys. 

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest around the times of high
  tide. The next high tide will occur from late this evening
  through the overnight hours. Over the Upper Keys, tides will 
  tend to stay high, with only minor relief at low tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

$$
668 
WHUS42 KKEY 010835
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
435 AM EDT Tue Oct 1 2019

FLZ076>078-012100-
/O.EXT.KKEY.CF.S.0009.000000T0000Z-191002T1000Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
435 AM EDT Tue Oct 1 2019

...MINOR COASTAL FLOODING WILL CONTINUE ACROSS LOW LYING AREAS...

* COASTAL FLOODING...Minor saltwater flooding will continue 
  through tonight. Tide levels will continue to run between 
  three quarters of a foot and one foot above predicted water 
  levels across the Florida Keys. 

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest around the times of high
  tide. High tides will occur this afternoon, and again late
  tonight and early morning hours Wednesday. Over the Upper Keys,
  tides will tend to stay high, with only minor relief at low 
  tide. 

* IMPACTS...Minor saltwater flooding of low elevation streets 
  and lots is likely. Some storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

$$
371 
WHUS42 KKEY 011947
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
347 PM EDT Tue Oct 1 2019

FLZ076>078-021200-
/O.CAN.KKEY.CF.S.0009.000000T0000Z-191002T1000Z/
/O.NEW.KKEY.CF.Y.0003.191001T1947Z-191002T1200Z/
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
347 PM EDT Tue Oct 1 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* COASTAL FLOODING...Saltwater flooding will again affect the
  Florida Keys late tonight. Water levels may run an inch or two
  higher than last night, with tide levels now running a whole
  foot above the normal predicted tide level over the Keys.

* TIMING...For the Lower and Middle Keys, the impacts from
  saltwater flooding will be greatest around the time of high tide
  late tonight and early Wednesday morning. Over the Upper Keys,
  tides will stay high, with almost no relief at low tide. 

* IMPACTS...Saltwater flooding of low elevation streets and lots
  is expected. Low-lying storm drains will overflow and some 
  seawalls and docks will be overtopped. Boaters can expect less 
  clearance under fixed bridges. Motorists should remember that 
  persistent puddles around the times of high tide are almost 
  certain to be saltwater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Sep 25, 10:25 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Sep 25, 10:25 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Key West FL
1025 AM EDT Wed Sep 25 2019

.DISCUSSION...
Water vapor imagery along with analysis continues to show an
amplified pattern across the region with an upper level ridge
bookended by two upper level troughs. Upper level ridge has
shifted slightly southeast from its position this time yesterday.
Upstream of this feature a trough continues to dig into the west
coast. Meanwhile, the trough downstream has become less amplified
and is starting to shift and lift to the northeast. 12Z sounding
this morning continues to show a considerably dry air mass in
place with a PW value of 1.16 inches. This is up from the 0.99
inches last night but still well below normal.

Overnight temperatures acorss the Keys dropped into the upper 70s
with dewpoints near 70. Forecast calls for highs in the upper 80s,
with sunny skies, and no rain chance. No changes needed or
planned.

.COASTAL FLOODING...
Reports and photos from social media, in conjunction with tide
measurements from Key West, Vaca Key, and Blackwater Sound
indicate minor coastal flooding persists across the island chain,
especially at high tide. Through at least Wednesday, minor
saltwater flooding of low elevation streets and lots is likely.
Some storm drains will overflow and some seawalls and docks will
be overtopped. Motorists should remember, persistent puddles
around the times of high tide are almost certain to be saltwater.
Tomorrow morning's high tides could possibly be a few inches
higher than this morning's high tides.

&&

.MARINE...
Benign conditions will prevail on the Keys coastal waters for the
rest of the day, with light to gentle NE/E flow and no shower
activity expected. Gentle to moderate easterly flow will dominate
from tonight through the weekend, with winds surging in the
evenings and lulling in the afternoons. No advisories or
cautionary headlines are currently anticipated through Sunday.

&&

.AVIATION...
Rest of today and this evening. VFR conditions will prevail at the
Key West and Marathon terminals. Winds will average from between
060-080 degrees aoa 7-10 knots.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until noon EDT today for FLZ077-078.

GM...None.
&&

Public/Marine/Fire...LIW
Aviation/Nowcasts....Futterman
Data Collection......DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 25, 4:56 AM EDT, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
456 AM EDT Wed Sep 25 2019

FLZ076>078-GMZ031>035-042>044-052>055-072>075-261000-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
456 AM EDT Wed Sep 25 2019

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

Minor to moderate coastal flooding is expected around the time of
the higher high tide this morning across the Middle and Lower
Keys. Minor coastal flooding is expected throughout today and
tonight across the Bayside of the Upper Keys.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Minor to moderate coastal flooding may continue through the rest
of this week around the times of the higher high tide across the
Middle and Lower Keys. Minor coastal flooding may continue through
the rest of this week during all times across the Bayside of the
Upper Keys.

Isolated thunderstorms will be possible across the Florida Keys
and the surrounding waters Friday through Tuesday. The primary
thunderstorm hazards will be strong gusty winds and cloud to
surface lightning strikes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Coastal Flood Statements in Florida, 2019Every coastal flood statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.